•  
  •  
 

Scientific Bulletin of Namangan State University

Abstract

In this article, we consider the control problem associated with heat transfer. It is required to find control in order to obtain the average value of temperature. It is proved by a mathematical method that such a control exists.

First Page

3

Last Page

10

References

1. Alimov Sh.A. On a control problem associated with the heat transfer process. Eurasian Mathematical Journal, No. 1, pp. 17-30, 2010. 2. Albeverio S., Alimov Sh.A. On one time-optimal control problem associated with the heat exchange process. Applied Mathematics and Optimization, 47, No. 1, pp. 58-68, 2008. 3. Alimov Sh.A., Dekhkonov F.N. On the time-optimal control of the heat exchange process. Uzbek Mathematical Journal, No. 2, pp. 4-17, 2019. 4. Alimov Sh.A., Dekhkonov F.N. On a control problem associated with fast heating of a thin rod. Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences: Vol. 2: Iss. 1, Article 1, 2019. 5. Fattorini H.O. Time-Optimal control of solutions of operational differential equations, SIAM J. Control, 2 pp. 49-65, 1964. 6. Barbu V. The time-optimal control problem for parabolic variotianal inequalities, Applied Mathematics and Optimization, Vol. 11, Issue 1, pp. 1-22, 1984. 7. Fursikov A.V. Optimal Control of Distributed Systems, Theory and Applications, Translations of Math. Monographs, 187 (2000), Amer. Math. Soc., Providence, Rhode Island, 2000. 8. Altmüller A., Grüne L. Distributed and boundary model predictive control for the heat equation. Technical report, University of Bayreuth, Department of Mathematics, 2012. 9. Dubljevic S., Christofides P. D. Predictive control of parabolic PDEs with boundary control actuation. Chemical Engineering Science, 61:6239-6248, 2006. 10. Lions J.L. Contróle optimal de systèmes gouvernés par des équations auxdérivées partielles. Dunod Gauthier-Villars, Paris, 1968. 11. Fayazova Z.K. Boundary control for a Psevdo-Parabolic equation, Mathematical notes of NEFU, 25, no. 2, pp. 40-45, 2018. 12. Tukhtasinov M., Mustapokulov Kh., Ibragimov G. Invariant Constant Multi-Valued Mapping for the Heat Conductivity Proplem. Malasian Journal of Mathematical Sciences, 13, no. 1, pp.61-74, 2019. 13. Tikhonov A.N., Samarsky A.A. Equations of Mathematical Physics, Nauka, Moscow, 1966. 14. Vladimirov V.S. Equations of Mathematical Physics, Marcel Dekker, New York, 1971.

Erratum

???????

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.